MathSciNet Relay Station
MathSciNet bibliographic data
MR2299684 65N30 (65N15 90C25)
Siebert, Kunibert G.; Veeser, Andreas A unilaterally constrained quadratic minimization with adaptive finite elements. SIAM J. Optim. 18 (2007), no. 1, 260–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement